# SDR CALA2019082601433

- Difficulty date: August 21, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 59,037 hours, 17,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N61355
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0358 L1 DOOR LOWER GATE HAS CORROSION ID NO 30-017 REF   REMOVED CORROSION AT L-1 DOOR LWR GATE IAW SRM 52-10-02 FIG 101 PG 103.  FOUND AREA TO BE OUT OF LIMITS IAW SRM 52-10-01. REMOVED AND RE PLACED L1 DOOR LOWER GATE.
